# SDR ASAA2013112396506

- Difficulty date: November 23, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,352 hours, 7,287 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR DUCT DIFFERENTIAL, 23 LT, 21 PSI, RT 44 PSI AT FL 360.  ACFT GROUNDED.
